# SDR SWAA2025070778855

- Difficulty date: June 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACD FWD PLATE SCUFF IS CORRODED.   RECEIVED NEW SCUFF PLATE P/N 453A2611-1.  THIS PART WILL BE INSTALLED ON CARD TTG8Q0130M3D.
